New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Melly751
New Member


Date Joined Jul 2015
Total Posts : 1
   Posted 7/5/2015 5:08 AM (GMT -6)   
I just began taking Cellcept of Wednesday and I am
Having major foot/leg muscle cramp pain. Luckily I had extra pain pills
Or I would have been in the ER this holiday weekend. Has anyone else had really bad pain like this in the legs/ankles/feet?

Lynnwood
Forum Moderator


Date Joined May 2005
Total Posts : 7698
   Posted 7/5/2015 7:57 AM (GMT -6)   
I took Cellcept for 18 months and never had any side effects. I do sometimes have some nasty foot cramps though, years after stopping the Cellcept so totally unrelated.

I'm wondering if something else is going on for you. You might try checking your electrolytes -- maybe drinking something like Gatorade, eating some bananas?

Sorry, that's my only idea....
Lynnwood, Lupus & Sjogren's Moderator, Dx: 2002
DIAGNOSING LUPUS & HW's LUPUS 101
"Life is far too important to be taken seriously." - Oscar Wilde
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, April 22, 2018 10:03 AM (GMT -6)
There are a total of 2,954,213 posts in 324,093 threads.
View Active Threads


Who's Online
This forum has 162149 registered members. Please welcome our newest member, Fionna64.
357 Guest(s), 10 Registered Member(s) are currently online.  Details
mirowpl, notsosicklygirl, Gemlin, Minnesota, Kathy617, tomobrain, Old Mike, goldengoose, markom3, Crazyick